# SDR DALA2025070805170

- Difficulty date: July 1, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 148,147 hours, 22,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0179 AMBER L WING SLIDE MSG ON CLIMBOUT WHILE IN LEFT BANK TURN. CORRECTIVE ACTION: PERFROMED PSEU BITE PROCEDURE PER B767 FIM 32-09-00-815-803-001. (7469434).
